An approach to symmetric spaces of rank one via groups of Heisenberg type

Michael Cowling, Anthony Dooley, Adam Korányi, Fulvio Ricci

Research output: Contribution to journalArticle

58 Citations (Scopus)
Original languageEnglish
Pages (from-to)199-237
JournalJournal of Geometric Analysis
Volume8
Issue number2
DOIs
Publication statusPublished - 1998

Cite this

An approach to symmetric spaces of rank one via groups of Heisenberg type. / Cowling, Michael; Dooley, Anthony; Korányi, Adam; Ricci, Fulvio.

In: Journal of Geometric Analysis, Vol. 8, No. 2, 1998, p. 199-237.

Research output: Contribution to journalArticle

Cowling, Michael ; Dooley, Anthony ; Korányi, Adam ; Ricci, Fulvio. / An approach to symmetric spaces of rank one via groups of Heisenberg type. In: Journal of Geometric Analysis. 1998 ; Vol. 8, No. 2. pp. 199-237.
@article{44b8b63875104417badc48ec8576a746,
title = "An approach to symmetric spaces of rank one via groups of Heisenberg type",
author = "Michael Cowling and Anthony Dooley and Adam Kor{\'a}nyi and Fulvio Ricci",
year = "1998",
doi = "10.1007/BF02921641",
language = "English",
volume = "8",
pages = "199--237",
journal = "Journal of Geometric Analysis",
issn = "1050-6926",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - An approach to symmetric spaces of rank one via groups of Heisenberg type

AU - Cowling, Michael

AU - Dooley, Anthony

AU - Korányi, Adam

AU - Ricci, Fulvio

PY - 1998

Y1 - 1998

UR - http://dx.doi.org/10.1007/BF02921641

U2 - 10.1007/BF02921641

DO - 10.1007/BF02921641

M3 - Article

VL - 8

SP - 199

EP - 237

JO - Journal of Geometric Analysis

JF - Journal of Geometric Analysis

SN - 1050-6926

IS - 2

ER -